# SDR CA080404006

- Difficulty date: March 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 1,778 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 1701320
- Condition: Faulted
- Location: Apu
- Part time: 2,802 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FIN 309 WHILE T/S A LONG HISTORY FAULT OF APU GEN FAULT.  ARCING WAS FOUND AT THE LUG T3 ATTACH POINT WITH THE APU GENERATOR.  APU GENERATOR WAS REPLACED.
